Alert archive / Vermont / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 239, NWS Albany, NY

September 3, 2008Bennington County, Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Sep 3, 2008, 5:35 PM EDT for Bennington County, Windham County, Vermont. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2008, 5:35 PM EDT (21:35 UTC)
Expired
Sep 3, 2008, 6:00 PM EDT
In force
25 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 102 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 032135
SVRALY
VTC003-025-032200-
/O.NEW.KALY.SV.W.0239.080903T2135Z-080903T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
535 PM EDT WED SEP 3 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
  SOUTHWESTERN WINDHAM COUNTY IN SOUTHERN VERMONT...

* UNTIL 600 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR JACKSONVILLE...OR 15 MILES SOUTHWEST OF
  BRATTLEBORO...AND MOVING SOUTH AT 23 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4273 7275 4273 7281 4273 7293 4277 7295
      4285 7291 4284 7275
TIME...MOT...LOC 2135Z 021DEG 20KT 4276 7285

$$

JPV
1 follow-up statement
000 
WWUS51 KALY 032155
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
555 PM EDT WED SEP 3 2008

VTC003-025-032204-
/O.EXP.KALY.SV.W.0239.000000T0000Z-080903T2200Z/
BENNINGTON VT-WINDHAM VT-
554 PM EDT WED SEP 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINDHAM AND
SOUTHEASTERN BENNINGTON COUNTIES WILL EXPIRE AT 600 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4273 7275 4273 7281 4273 7293 4277 7295
      4285 7291 4284 7275
TIME...MOT...LOC 2154Z 021DEG 20KT 4266 7290

$$

FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY

JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 4:22 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 3, 4:22 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT WED SEP 3 2008

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL PRODUCE ISOLATED SHOWERS AND
THUNDERSTORMS MAINLY FROM THE HUDSON VALLEY EASTWARD INTO THIS
EVENING. A WEAK COLD FRONT WILL THEN GRADUALLY MOVE SOUTHWARD
THROUGH THE REGION THURSDAY AFTERNOON...POSSIBLY TRIGGERING
ISOLATED SHOWERS. VERY WARM AND INCREASINGLY HUMID AIR WILL MOVE
IN FOR FRIDAY...BEFORE TROPICAL STORM HANNA IMPACTS THE REGION
WITH UNSETTLED WEATHER THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ISOLATED SHOWERS AND MAYBE A ROGUE THUNDERSTORM WILL PERSIST THROUGH
ABOUT 8 OR 9 PM...BEFORE DISSIPATING DUE TO LOSS OF DAYTIME HEATING.
SO FAR A FEW ECHOES HAVE POPPED UP OVER THE HIGHER TERRAIN OF THE
GREEN MOUNTAINS AND BERKSHIRES...WITH CYCLONIC FLOW AROUND A SLOW
MOVING UPPER LOW CENTERED ACROSS THE EASTERN ATLANTIC. SBCAPE VALUES
RATHER IMPRESSIVE AROUND 1500 J/KG...SO WILL CONTINUE TO MENTION
THUNDER. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE IN ONE OR TWO
OF THE TALLER STORMS. THIS UPPER LOW IS FORECAST TO FINALLY MOVE
EASTWARD TONIGHT. OVERNIGHT SOME PATCHY VALLEY FOG WILL
DEVELOP...WITH MIN TEMPS MAINLY IN THE MID 50S TO LOWER 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE UPPER LOW NEAR THE NEW ENGLAND COAST SHOULD FINALLY PULL AWAY
INTO THE CANADIAN MARITIMES BY THUR MORNING AS IT GETS NUDGED
EASTWARD BY A TROF ADVANCING THROUGH THE UPPER MIDWEST. AN UPPER
RIDGE WILL START TO BUILD ACROSS OUR REGION DURING THE DAY THUR...AS
A WEAK COLD FRONT AT THE SURFACE PASSES THROUGH. WITH LACK OF
DYNAMICS AND WIND FLOW THE FRONT SHOULD PASS THROUGH WITH LITTLE
FANFARE. WILL CONTINUE TO MENTION SLIGHT CHANCE POPS SINCE THERE
WILL BE SOME LOW LEVEL MOISTURE TO WORK WITH AS DEWPOINTS CLIMB INTO
THE 60S. SINCE UPPER LEVEL TEMPS WILL BE WARMING...NOT MUCH
INSTABILITY WILL DEVELOP SO WILL NOT MENTION ANY THUNDER. MAX TEMPS
WILL CONTINUE TO RUN ABOVE AVERAGE WITH MID TO UPPER 80S WIDESPREAD
IN THE VALLEYS. THERE COULD BE SOME 90 DEGREE READINGS IN THE MID
HUDSON VALLEY.

THE WEAK COLD FRONT WILL ACTUALLY BECOME DIFFUSE AND STALL ACROSS
THE AREA THUR NIGHT...SO THERE WILL BE NO APPRECIABLE CHANGE IN AIR
MASS. IF ANYTHING...EVEN WARMER AND MORE HUMID AIR WILL ADVECT
NORTHWARD BY FRI AS THE UPPER RIDGE TAKES HOLD AND THE SURFACE FRONT
LIFTS BACK NORTHWARD AS A WARM FRONT AND SOUTHERLY FLOW INCREASES.
THIS ADDITIONAL WARM SURGE WILL ALLOW TEMPS TO POSSIBLY REACH 90 AS
FAR NORTH AS THE CAPITAL REGION. THE RECORD HIGH FOR ALBANY ON FRI
IS 91...AND WE COULD GET VERY CLOSE. WILL CONTINUE TO MENTION DRY
FORECAST THROUGH FRI...WITH A STRONG CAP IN PLACE. IT APPEARS
TRANQUIL CONDITIONS WILL PERSIST THROUGH AT LEAST FRI EVENING...AS
WE WILL BE IN A COL BETWEEN THE REMNANTS OF GUSTAV ACROSS QUEBEC AND
HANNA IN THE CAROLINAS...AND A RIDGE OF HIGH PRESSURE ACROSS THE
WESTERN GREAT LAKES AND ANOTHER ACROSS THE EASTERN ATLANTIC. WILL
MENTION CHANCE TO LIKELY POPS FROM NORTH TO SOUTH LATE FRI
NIGHT...AS THE GFS IS HINTING AT SOME PRECIP DEVELOPING ASSOC WITH A
PREDECESSOR RAIN EVENT /PRE/. CSTAR RESEARCH HAS SHOWN THAT A PRE
CAN DEVELOP WELL AHEAD OF A TROPICAL SYSTEM IN THE RIGHT ENTRANCE
REGION OF AN UPPER JET ACROSS QUEBEC/CANADIAN MARITIMES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THIS PERIOD IS ENTIRELY DEPENDENT ON THE FUTURE TRACK AND EVOLUTION
OF HANNA...AND FOLLOWS CLOSELY TO THE NHC TRACK. SHOULD THIS COME TO
FRUITION...THE BEST CHANCE FOR WIDESPREAD...HEAVY RAIN APPEARS TO BE
SAT INTO SAT NIGHT. IN ADDITION...GUSTY WINDS WILL BE POSSIBLE
ACROSS PORTIONS OF THE MID HUDSON VALLEY...SW MA AND NW
CT...PARTICULARLY ACROSS THE HIGHER ELEVATIONS OF THE
TACONICS...SOUTHERN BERKS AND LITCHFIELD HILLS. RAINFALL AMOUNTS OF
1-3 INCHES ARE POSSIBLE...WITH THE HIGHEST TO THE S/E.

TEMPERATURES WILL ALSO BE HIGHLY DEPENDENT ON ULTIMATE TRACK OF
HANNA AS WELL...AND WE HAVE GENERALLY SIDED WITH HPC GUIDANCE. THIS
YIELDS MAXES IN THE 60S ACROSS THE HIGHER TERRAIN...WITH LOWER/MID
70S IN THE VALLEYS...ESP TO THE S/E. IT SHOULD BE NOTED
THAT...SHOULD WIDESPREAD RAINFALL COME TO FRUITION BY SAT
AFTERNOON...TEMPS ON THE N SIDE OF FRONT COULD BE CONSIDERABLY
COOLER...PERHAPS FALLING THROUGH THE 60S DURING SAT AFTN...AND THIS
COULD EVEN INCLUDE THE CAPITAL REGION EXTENDING AS FAR S AS THE MID
HUDSON VALLEY AS INCREASING LOW/MID LEVEL FRONTOGENETICAL FORCING
POTENTIALLY ALLOWS SHALLOW RAIN COOLED AIR MASS TO SEEP SOUTHWARD.

RAIN SHOULD TAPER TO SCATTERED SHOWERS BY SUN...WITH SOME CLEARING
POSSIBLE BY AFTERNOON. MAX TEMPS SHOULD MAINLY BE IN THE 70S IN THE
VALLEYS...WITH 60S ACROSS THE HIGHER TERRAIN OF THE NORTH COUNTRY.

THE REMNANTS OF HANNA HAVING DEPARTED...HIGH PRESSURE PARKED OVER
THE NORTHEAST SUNDAY NIGHT AND MON GIVES WAY TO A COLD FRONT FROM
THE WEST ON TUE.  SLGT CHC POPS ACROSS CWA INCREASE TO CHC FOR MON
NGT THRU TUE NGT PERIOD...THEN BACK TO SLGT CHC AS HIGH PRESSURE
BUILDS BACK IN BEHIND FRONT.  WENT WITH GFS TEMPS...WHICH ARE A FEW
DEGREES LOWER THAN THE MEX.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PERSIST...AS A LOW PRESSURE CENTER OFF THE NEW
ENGLAND COAST PROVIDE SOME MID AND HIGH LEVEL CLOUDS OVER THE AREA.
UPPER LEVEL JET MAX AND DAYTIME HEATING WILL AID IN ISOLATED
CONVECTION DEVELOPMENT OVER ELEVATED TERRAIN THIS AFTERNOON. HAVE
INCLUDED VCSH AND CB FOR KGFL/KALB AS THESE TERMINALS IS NEAR BEST
DYNAMICS.

KGFL WILL DETERIORATE TO IFR CONDITIONS AROUND 06Z DUE TO VSBYS.
CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER SUNRISE. KALB AND KPOU
WILL REMAIN VFR OVERNIGHT. WINDS WILL PICK UP FROM THE SOUTHWEST AT
ALL TERMINALS IN THE LATE MORNING/EARLY AFTERNOON.

OUTLOOK...
THU...VFR...CHC FOR ISOLD SHRAS.
FRI...VFR...NO SIG WX.
FRI NIGHT...MVFR/VFR...CHC OF SHRAS.
SAT-SUN...MVFR/IFR/LIFR CIGS/VSBYS IN STRATIFORM RAINFALL/POSSIBLY
HVY AT TIMES/...IMPROVING CONDITIONS SUNDAY PM.
MON...MVFR/VFR...POSS MORNING MIST/FOG.

&&

.FIRE WEATHER...
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM THE HUDSON
VALLEY EASTWARD INTO THIS EVENING BEFORE DIMINISHING. A WEAK COLD
FRONT WILL THEN GRADUALLY MOVE SOUTHWARD THROUGH THE REGION THURSDAY
AFTERNOON...POSSIBLY TRIGGERING ISOLATED SHOWERS. WARM AND HUMID
CONDITIONS WILL PERSIST THROUGH THE END OF THE WEEK.

RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR 100 PERCENT
TONIGHT...THEN DROP TO AROUND 45 TO 55 PERCENT IN THE VALLEYS AND 55
TO 65 PERCENT ACROSS THE HIGHER ELEVATIONS.

WINDS WILL BE LIGHT AND VARIABLE TONIGHT...BECOMING MAINLY WESTERLY
LESS THAN 10 MPH.

&&

.HYDROLOGY...
OTHER THAN A FEW ISOLATED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON...LITTLE IN THE WAY OF PRECIPITATION IS FORECAST THROUGH
FRIDAY. BASIN AVERAGE PRECIPITATION WILL BE LIGHT TODAY...BUT A FEW
LOCALLY HEAVY DOWNPOURS MAY OCCUR. LITTLE IN THE WAY OF STREAM
RESPONSE IS EXPECTED AS SURFACE SOIL MOISTURE CONDITIONS ARE VERY
DRY.

NEXT SIGNIFICANT RAINFALL IS EXPECTED THIS WEEKEND WITH TROPICAL
STORM HANNA. MODELS INDICATE THAT RAINFALL MAY BEGIN WELL IN ADVANCE
OF THE STORM WITH A TROUGH OF LOW PRESSURE AHEAD OF THE STORM. MODEL
CONSENSUS SUGGESTS THAT A SOUTHWEST TO NORTHEAST SWATH OF 3 TO 5
INCH TOTAL RAINFALL IS POSSIBLE FROM HANNA. LOCATION OF THIS SWATH
OF HEAVY RAIN IS STILL IN QUESTION AT THIS TIME...BUT WE BELIEVE THE
BAND OF HEAVY RAIN WILL BE SOUTH AND EAST OF ALBANY NEW YORK...WITH
AMOUNTS DECREASING TO THE NORTH AND WEST WITH THE WESTERN ADIRONDACK
REGION ONLY RECEIVING AROUND AN INCH OF PRECIPITATION.

MAIN STEM RIVER FLOODING IS NOT EXPECTED AT THIS TIME FROM HANNAS
PRECIPITATION...BUT LOCALIZED URBAN...SMALL STREAM AND FLASH
FLOODING IS POSSIBLE. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD
KEEP UP WITH LATEST FORECASTS FOR HANNA AND ASSOCIATED RAINFALL.

FOR DETAILS ON THE RIVERS...PLEASE VISIT THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...KL/ELH
AVIATION...KGS/JPV
FIRE WEATHER...JPV
HYDROLOGY...SND
Hazardous weather outlook, Sep 3, 4:44 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT WED SEP 3 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
444 PM EDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS
EVENING...WITH THE HIGHEST PROBABILITY FROM THE HUDSON VALLEY
EASTWARD. THE THUNDERSTORMS ARE NOT LIKELY TO BE SEVERE. SOME
THUNDERSTORMS COULD CONTAIN GUSTY WINDS UP TO 45 MPH...AND SMALL
HAIL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM NORTH TO SOUTH
AROUND 20 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS THE POTENTIAL FOR HEAVY RAINFALL LATE FRIDAY NIGHT
THROUGH SATURDAY NIGHT...AS THE REMNANTS OF HURRICANE HANNA MAY
IMPACT THE REGION.

THERE IS ALSO THE CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 3, 4:50 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
450 PM EDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             BECKET                  42.33N 73.08W
09/03/2008  E1.00 INCH       BERKSHIRE          MA   TRAINED SPOTTER

            ESTIMATED NICKEL TO QUARTER SIZE HAIL ALONG ROUTE 20 IN
            BECKET.

0449 PM     HAIL             EAST OTIS               42.17N 73.04W
09/03/2008  E0.88 INCH       BERKSHIRE          MA   TRAINED SPOTTER

&&

JPV
Special weather statement, Sep 3, 5:09 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
509 PM EDT WED SEP 3 2008

VTZ014-015-032200-
EASTERN WINDHAM VT-WESTERN WINDHAM VT-
509 PM EDT WED SEP 3 2008

...A STRONG THUNDERSTORM IN WINDHAM COUNTY...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL.  THIS
STORM WAS LOCATED 6 MILES NORTHEAST OF WILMINGTON...OR ABOUT 10 MILES
WEST OF BRATTLEBORO...AND MOVING SOUTH AT 21 MPH.

THE THUNDERSTORM WILL BE NEAR...
WILMINGTON BY 515 PM EDT

JPV

Nearby

Severe Thunderstorm Warnings in Vermont, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.